| Model Number |
PCB00 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Codes |
Capsular Bag Tear (2639); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/10/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Initial reporter telephone number: (b)(6).The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that when an intraocular lens (iol) was inserted into the patient eye, haptic was stuck to haptic.Doctor tried to unhook the haptics after the ophthalmic viscoelastic device (ovd) removal and caused posterior capsule rapture (rent).Vitrectomy was performed.Iol was removed from the patient eye with incision enlarged and sutures required.There was a delay in procedure and medication was prescribed.Product not available for return.The patient outcome is unknown.No further information available.